# SDR C2XA10IA198

- Difficulty date: July 8, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 28,550 hours, 21,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2973 THE CREW REPORTED A FUEL SMELL IN THE COCKPIT WHEN ANTI-ICE CAME ON AND ON DESCENT.  IT WAS NOTED THAT THE SMELL DISSIPATED QUICKLY.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED ENGINE RUNS ON NUMBER ONE AND NUMBER TWO ENGINES WITH NO SMELL NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
